JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 27
The Extension of Majorization Inequalities within the Framework of Relative Convexity

    Authors: Constantin P. Niculescu, Florin Popovici,  
    Keywords: Relative convexity, Majorization, Abel summation formula.  
    Date Received: 12/07/05  
    Date Accepted: 07/12/05  
    Subject Codes:

Prim: 26A51, 26D15; Sec: 26D05.

    Editors: Sever S. Dragomir,  

Some of the basic inequalities in majorization theory (Hardy-Littlewood-Pólya, Tomic-Weyl and Fuchs) are extended to the framework of relative convexity.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login